# SDR DALA2022092706311

- Difficulty date: November 5, 2018
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 RH LOWER WING SKIN EXTERNAL DOUBLER/TRIPLER REPAIR AT STR 9.5 AND STA 976. CORRECTIVE ACTION: COMPLIED WITH ERA 572615-14 REV. ORIGINAL, SECTION I, PERMANENT REPAIR. 06NOV2018, CURRENT HOURS 95,817 CURRENT CYCLES 13,774. (0814675)
